# SDR SWAA2022022372600

- Difficulty date: November 28, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3: AFT CARGO SIDEWALL TO FLOOR PANEL CAP STRIPS HAVE CORROSION / REPLACED 6 EA AFT CARGO SIDEWALL TO FLOOR PANEL CAP STROPS; P/N 453A2611-4 ATAG WN1903; P/N 453A2611-10 ATAG A62807; P/N 453A2611-3 ATAG WN5005; IAW IPC 25-52-10-02; TO BE INSTALLED ON JPANEL-141-CLOSE CARD; W/O 38662 1600 0022
